MathSciNet Relay Station
MathSciNet bibliographic data
MR1879968 47B48 (46L10 47L30)
Bermúdez, Teresa; Kalton, N. J. The range of operators on von Neumann algebras. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1447–1455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement